# SDR 2008UALA00618

- Difficulty date: February 3, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 27,348 hours, 6,251 cycles
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Solenoid
- Part number: 3910014101600U
- Condition: Faulty
- Location: Flap-Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FLAP-SLAT CONTROL 2 DISPLAYED.  SUSPECT VALVE SHUTOFF SOLENOID. CHECKED RESISTANCE AT PRIMARY CONTROL SHUTOFF VALVE SOLENOID (V27004). FOUND SOLENOID NEEDS REPLACEMENT. REPLACED SOLENOID.  ACFT OK FOR SERVICE.
